JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OSCILLATION THEOREMS FOR PERTURBED DIFFERENTIAL EQUATIONS OF SECOND ORDER
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OSCILLATION THEOREMS FOR PERTURBED DIFFERENTIAL EQUATIONS OF SECOND ORDER
Kim, Rak-Joong;
  PDF(new window)
 Abstract
By means of a Riccati transform and averaging technique some oscillation criteria are established for perturbed nonlinear differential equations of second order and satisfying the condition (H). A comparison theorem and examples are given.
 Keywords
Riccati transform;oscillatory property;delay differential equation;comparison theorem;
 Language
English
 Cited by
 References
1.
B. Ayanlar and A. Tiryaki, Oscillation theorems for nonlinear second order differential equations with damping, Acta Math. Hungar. 89 (2000), no. 1-2, 1-13 crossref(new window)

2.
J. W. Baker, Oscillation theorems for a second order damped nonlinear differential equation, SIAM J. Appl. Math. 25 (1973), 37-40 crossref(new window)

3.
L. E. Bobisud, Oscillation of solutions of damped nonlinear equations, SIAM J. Appl. Math. 19 (1970), 601-606 crossref(new window)

4.
M. Cecchi, M. Marini, and G. Villari, Comparison results for oscillation of nonlinear differential equations, NoDEA Nonlinear Differential Equations Appl. 6 (1999), no. 2, 173-190 crossref(new window)

5.
A. Elbert and T. Kusano, Oscillation and nonoscillation theorems for a class of second order quasilinear differential equations, Acta Math. Hungar. 56 (1990), no. 3-4, 325-336 crossref(new window)

6.
H. E. Gollwitzer, Nonoscillation theorems for a nonlinear differential equation, Proc. Amer. Math. Soc. 26 (1970), 78-84

7.
S. R. Grace, Oscillation theorems for second order nonlinear differential equations with damping, Math. Nachr. 141 (1989), 117-127 crossref(new window)

8.
G. H. Hardy, J. E. Litlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, 1988

9.
M. K. Kong and J. S. W. Wong, Nonoscillation theorems for a second order sublinear ordinary differential equation, Proc. Amer. Math. Soc. 87 (1983), no. 3, 467-474

10.
A. H. Nasr, Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential, Proc. Amer. Math. Soc. 126 (1998), no. 1, 123-125

11.
Ch. G. Philos, Oscillation theorems for linear differential equations of second order, Arch. Math. (Basel) 53 (1989), no. 5, 482-492 crossref(new window)

12.
Y. G. Sun, A Note on Nasr and Wong papers, J. Math. Anal. Appl. 286 (2003), no. 1, 363-367 crossref(new window)

13.
Y. G. Sun, New Kamenev-type oscillation criteria for second-order nonlinear differential equations with damping, J. Math. Anal. Appl. 291 (2004), no. 1, 341-351 crossref(new window)

14.
J. S. W. Wong, Oscillation criteria for second order nonlinear differential equations involving general means, J. Math. Anal. Appl. 247 (2000), no. 2, 489-505 crossref(new window)

15.
J. S. W. Wong, On Kamenev-type oscillation theorems for second-order differential equations with damping, J. Math. Anal. Appl. 258 (2001), no. 1, 244-257 crossref(new window)

16.
C. C. Yeh, Oscillation theorems for nonlinear second order differential equations with damped term, Proc. Amer. Math. Soc. 84 (1982), no. 3, 397-402